# SDR SIMA20161219001

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 29,846 hours, 25,689 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB1
- Part serial: 1799
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN AUTO PRESSURIZATION FAIL CABIN STARTED CLIMBING DID NOT TRY MANUAL OPER. REMOVED AND REPLACED CPAM IAW AMM 21-32-01 REF ITEM NR 2 AND NR 3 THIS PAGE FOR OP CHECK.
